The existence of families of periodic solutions of a system of $n$ second order differential equations in the resonance case
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 1984-1989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a3,
author = {I. A. Pasynkova},
title = {The existence of families of periodic solutions of a system of $n$ second order differential equations in the resonance case},
journal = {Differencialʹnye uravneni\^a},
pages = {1984--1989},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a3/}
}
TY - JOUR AU - I. A. Pasynkova TI - The existence of families of periodic solutions of a system of $n$ second order differential equations in the resonance case JO - Differencialʹnye uravneniâ PY - 1969 SP - 1984 EP - 1989 VL - 5 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_11_a3/ LA - ru ID - DE_1969_5_11_a3 ER -
%0 Journal Article %A I. A. Pasynkova %T The existence of families of periodic solutions of a system of $n$ second order differential equations in the resonance case %J Differencialʹnye uravneniâ %D 1969 %P 1984-1989 %V 5 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1969_5_11_a3/ %G ru %F DE_1969_5_11_a3
I. A. Pasynkova. The existence of families of periodic solutions of a system of $n$ second order differential equations in the resonance case. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 1984-1989. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a3/